# SDR AALA201504209023

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 45,733 hours, 20,926 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 874  EN-ROUTE, AFTER TAKEOFF, THE ACFT EXPERIENCED UNDUE ACTIVATION OF ALPHA PROTECTION.  OVER-SPEED WARNING ACTIVATED AT 170 KIAS.  ALPHA MAX STRIP MOMENTARILY VARIED +/ - 20 KTS AT ABOUT 170 KTS.  THE FLIGHT DECLARED AN EMERGENCY & DIVERTED.  LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED A SATISFACTORY INSPECTION OF THE FLAP & SLAT OVER SPEED EXTENSION, CHECKED OK.
